Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the existence of normal subgroups containing their centralizer


Author: Ulrich Schoenwaelder
Journal: Trans. Amer. Math. Soc. 145 (1969), 159-169
MSC: Primary 20.54
DOI: https://doi.org/10.1090/S0002-9947-1969-0249515-7
MathSciNet review: 0249515
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Polyminimaxgruppen, Math. Ann. 175 (1968), 1-43. MR 0223453 (36:6501)
  • [2] -, Principal factors, maximal subgroups and conditional identities of finite groups, Illinois J. Math. 13 (1969), 1-52. MR 0237652 (38:5933)
  • [3] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775-1029. MR 0166261 (29:3538)
  • [4] P. Hall and G. Higman, The p-length of a p-soluble group and reduction theorems for Burnside's problem, Proc. London Math. Soc. 6 (1956), 1-42. MR 0072872 (17:344b)
  • [5] U. Schoenwaelder, Centralizers of abelian, normal subgroups of hypercyclic groups, Pacific J. Math. (to appear). MR 0254147 (40:7357)
  • [6] M. Suzuki, Structure of a group and the structure of its lattice of subgroups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 10, Springer-Verlag, Berlin, 1956. MR 0083487 (18:715e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.54

Retrieve articles in all journals with MSC: 20.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249515-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society